# SDR IPXA2023120702015

- Difficulty date: December 5, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 58,741 hours, 19,078 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID/PUNGENT SMELL FROM LEFT PACK EYE IRRITATION AS WELL. SMELL DECREASED/ABATED WITH PACK OFF. **OII 1** ++ REVERSED DMP 21-51-1-1. AFTER COMPLETION OF LEFT ENGINE CHANGE CLEARED DUCTING PER MM 21-20-21-102-030. SYSTEM OPERATES NORMALLY PER 21-51-00/501. NO OIL SMELL IN COCKPIT WITH ENGINES RUNNING AND PACKS RUNNING AT ANY POWER SETTINGS.
